Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 315318, 11 pages
Research Article

Pullback -Attractor of Coupled Rod Equations with Nonlinear Moving Heat Source

Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China

Received 12 February 2014; Accepted 9 May 2014; Published 3 July 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Danxia Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Danxia Wang, Jianwen Zhang, and Yinzhu Wang, “Pullback -Attractor of Coupled Rod Equations with Nonlinear Moving Heat Source,” Journal of Applied Mathematics, vol. 2014, Article ID 315318, 11 pages, 2014. doi:10.1155/2014/315318